Information Journal Paper
APA:
CopySHAHBANDARZADEH, HAMID, NAJMI, MOHAMMAD HASSAN, & ATAEI, ALIREZA. (2017). A MATHEMATICAL MODEL BASED ON CAPACITATED VEHICLE ROUTING PROBLEM WITH TIME LAPSES FOR GARBAGE COLLECTION. JOURNAL OF INDUSTRIAL MANAGEMENT, 9(1 ), 147-166. SID. https://sid.ir/paper/140015/en
Vancouver:
CopySHAHBANDARZADEH HAMID, NAJMI MOHAMMAD HASSAN, ATAEI ALIREZA. A MATHEMATICAL MODEL BASED ON CAPACITATED VEHICLE ROUTING PROBLEM WITH TIME LAPSES FOR GARBAGE COLLECTION. JOURNAL OF INDUSTRIAL MANAGEMENT[Internet]. 2017;9(1 ):147-166. Available from: https://sid.ir/paper/140015/en
IEEE:
CopyHAMID SHAHBANDARZADEH, MOHAMMAD HASSAN NAJMI, and ALIREZA ATAEI, “A MATHEMATICAL MODEL BASED ON CAPACITATED VEHICLE ROUTING PROBLEM WITH TIME LAPSES FOR GARBAGE COLLECTION,” JOURNAL OF INDUSTRIAL MANAGEMENT, vol. 9, no. 1 , pp. 147–166, 2017, [Online]. Available: https://sid.ir/paper/140015/en